# SDR RAIA201404020003

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 33,573 hours, 29,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BEAM GUSSET HAS CORROSION AT FRAME 20.  MAINTENANCE REPLACED CENTER BEAM GUSSET.
